# SDR KBM2005F00330

- Difficulty date: November 1, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Part serial: 40079248
- Condition: Weak
- Location: Master
- Part time: 210 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY, UNIT IS WEAK.  REMOVED AND REPLACED.  (K)
